# SDR UPS02439060

- Difficulty date: August 4, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 79,834 hours, 15,049 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RH BS 1480 BULKHEAD CHROD AREA #11 HOLE CRACK FOUND AT SKIN, APPROX 1/16" RUNNING FWD. REFER ATTACHED SKETCH. (STR R34 )     RH BS 1480 B/H #11 HOLE AT SKIN REAMED TO 0.625" AND BUSHING INSTALLED AS PER SB 747-53A2390 REWORKED HOLE INSPECTED NIL CRACK FOUND AS PER NTM PART 6 51-00-00 FIG 1.
